MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD Q-SYTE¿ NEEDLE-FREE CONNECTOR WITH 15CM (6 IN.) MACRO BORE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD Q-SYTE¿ NEEDLE-FREE CONNECTOR WITH 15CM (6 IN.) MACRO BORE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Model Number 385101
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.The initial reporter phone #: (b)(6).
 
Event or Problem Description
It was reported by the customer that during use of the bd q-syte¿ needle-free connector with 15cm (6 in.) macro bore extension set, the tube broke and leakage occurred from the broken site.The following information was provided by the initial reporter: "tube broken, and leakage from broken site.Incident occur : during use.".
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d9: device available for eval yes, d9: returned to manufacturer on: 22-jul-2022.H6: investigation summary : our quality engineer inspected the several samples and photos submitted for evaluation.The reported issue of component damage - leak was confirmed upon inspection of the samples.Bd cannot confirm that the cause of the failure is related to our manufacturing process since the defect could not be reproduced in our investigation.The device history records (dhr) review was performed for the lot number material identified in this complaint.
 
Event or Problem Description
It was reported by the customer that during use of the bd q-syte¿ needle-free connector with 15cm (6 in.) macro bore extension set, the tube broke and leakage occurred from the broken site.The following information was provided by the initial reporter: "tube broken, and leakage from broken site.Incident occur : during use".

Brand Name
BD Q-SYTE¿ NEEDLE-FREE CONNECTOR WITH 15CM (6 IN.) MACRO BORE EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15008706
Report Number9610847-2022-00258
Device Sequence Number6819740
Product Code FPA
UDI-Device Identifier30382903851011
UDI-Public30382903851011
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K142527
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2026
Device Model Number385101
Device Catalogue Number385101
Device Lot Number1113054
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2022
Supplement Date Received by Manufacturer08/11/2022
Initial Report FDA Received Date07/13/2022
Supplement Report FDA Received Date09/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown